# SDR USAA2012040600004

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 13,142 hours, 4,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 388 hours, 132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  FORWARD FLIGHT ATTENDANT PANEL ON R3 DOOR INDICATED 'CHECK DOOR PRESSURE'.  MAINTENANCE SERVICED R3 DOOR ASSIST BOTTLE.
